# SDR SWAA2015051139544

- Difficulty date: May 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 10,880 hours, 4,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AFT EMER LIGHT INOPERATIVE.  R & R BULB IAW AMM.
